# SDR AALA201704119001

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 28,897 hours, 11,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Migrated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER ATTACH FITTING BUSHING MIGRATED.  REPLACED THE L1 DOOR UPPER AND LOWER ATTACH FITTING IAW 52-11-11.  AIRCRAFT WAS GROUNDED.
